Successive approximations of Tricomi for finding a solution of the differential equation $\ddot x=f(x,\,\dot x)$ periodic in $x$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 169-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a20,
author = {V. A. Tabueva},
title = {Successive approximations of {Tricomi} for finding a~solution of the differential equation $\ddot x=f(x,\,\dot x)$ periodic in~$x$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {169--173},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a20/}
}
TY - JOUR AU - V. A. Tabueva TI - Successive approximations of Tricomi for finding a solution of the differential equation $\ddot x=f(x,\,\dot x)$ periodic in $x$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 169 EP - 173 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1959_6_a20/ LA - ru ID - IVM_1959_6_a20 ER -
%0 Journal Article %A V. A. Tabueva %T Successive approximations of Tricomi for finding a solution of the differential equation $\ddot x=f(x,\,\dot x)$ periodic in $x$ %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 169-173 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1959_6_a20/ %G ru %F IVM_1959_6_a20
V. A. Tabueva. Successive approximations of Tricomi for finding a solution of the differential equation $\ddot x=f(x,\,\dot x)$ periodic in $x$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 169-173. http://geodesic.mathdoc.fr/item/IVM_1959_6_a20/